Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 11, 2019, 2:44 PM EDT for Bucks County, Montgomery County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2019, 2:44 PM EDT (18:44 UTC)
- Expired
- Jul 11, 2019, 3:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Bucks County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 97 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
649
WWUS81 KPHI 111844
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
244 PM EDT Thu Jul 11 2019
PAZ061-062-102>106-111945-
Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Eastern Chester-Northampton-
244 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY...
SOUTHEASTERN LEHIGH...BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...
At 244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ancient Oaks to Radnor Township.
Movement was northeast at 25 mph.
Wind gusts up to 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Allentown, Easton, Bethlehem, Norristown, Lansdale, West Norriton,
Forks, East Norriton, Emmaus, Quakertown, Perkasie, Doylestown,
Byram, Wilson, Conshohocken, Souderton, Bedminster, Ambler,
Hellertown and Nazareth.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4083 7519 4077 7517 4068 7520 4068 7517
4065 7520 4057 7519 4057 7510 4029 7501
4004 7534 4006 7536 4002 7542 4043 7555
4045 7553 4047 7556 4056 7559
TIME...MOT...LOC 1844Z 223DEG 22KT 4054 7554 4003 7539
$$
IovinoWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 11, 10:33 AM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jul 11, 10:33 AM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1033 AM EDT Thu Jul 11 2019
.SYNOPSIS...
A cold front then approaches later this afternoon and moves
across the region tonight. High pressure then builds back in
from the west for the weekend before moving offshore early in
the new week. Several weak frontal boundaries will impact the
area early next week. Low pressure may affect the region late
next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Multiple hazards remain in the forecast as several rounds of
showers and thunderstorms will increase in coverage through
the day, especially this afternoon. The first round of showers
is moving across eastern Pennsylvania this morning. This is
associated with a warm front that is slowly lifting across the
area interacting with a very weak short wave/vorticity impulse.
These showers will continue to develop through the morning hours
and spread northeastward. Brief periods of moderate to heavy
rainfall could occur with some showers and lead to ponding on
roadways and poor drainage areas.
The warm front will slowly lift to our north, and be replaced by
a lee-side/pre-frontal trough developing to our west. This will
advance eastward ahead of the actual cold front that will not
get here until tonight. The next round of showers and
thunderstorms will be associated with the pre-frontal trough,
and area already ongoing across western Pennsylvania. This is
the activity that will give us our chance for severe weather
and flooding rain potential for this afternoon and this evening.
Instability will build across eastern pennsylvania, Delaware,
eastern Maryland, as well as New Jersey as well. The farther
east across New Jersey, the instability will be less than
farther west however. CAPE values build to 1,000-2,000 J/kg,
possibly even higher in some areas. 0-6 km shear is not overly
impressive at 20-25 knots, and mid- levels winds are fairly
weak, however, with enough instability, some stronger downdrafts
may develop if storms build high enough. The SPC has eastern
Pennsylvania, Delaware, and eastern Maryland in a Slight Risk
for severe weather, with New Jersey under a Marginal Risk for
sever weather.
The other concern for today remains the potential for heavy
rainfall with the showers and thunderstorms today. Precipitable
water will increase to 2.0-2.25 inches by this afternoon before
the heavy rain begins. As a short wave approaches, it will
enhance shower and thunderstorm activity, and this very moist
airmass will allow for very efficient rain producing storms.
Guidance continues to shower the potential for some storms to
produce up to 2-4 inches of rainfall, with a wider area of 1-2
inches. No changes have been made to the Flash Flood Watch, as
these areas continue to have the greatest threat for heavy
rainfall and flash flood potential given their lower flash flood
guidance values.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
The front makes its way toward the coast tonight with showers
and thunderstorms continuing into the overnight period. Storms
will gradually work their way from west to east and may become
more linear as the front moves through. With continued
convection across the region, there is a very good chance that
we lose the thunder and end up with just rain as the atmosphere
gets worked over again and again. The front starts to slow down
some and won't exit offshore until late tonight/early morning.
With extensive cloud cover and plenty of moisture across the
region overnight, we will remain warm and muggy. Temperatures
won't drop off all that much and will likely remain in the 70s
through much of the area.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Cold front will move offshore Friday morning, and any lingering
showers will taper off before lunchtime. High pressure then
begins to nose in from the west, and the high will continue to
build east through the weekend.
Dry weather then on tap from Friday afternoon through at least
Sunday morning as the high builds nearly overhead on Saturday,
and then offshore during the day Sunday. Highs will generally be
in the 80s to around 90 during that time. Surface dewpoints
will be well in the 70s on Friday, but as the high draws closer,
the airmass dries out, and can expect dewpoints generally in
the 60s through the weekend.
Meanwhile, during this time, what is currently Potential
Tropical Cyclone Two may become Hurricane Barry over the Gulf
Coast, and will lift north into the Mississippi Valley over the
weekend. The remnant low then looks to meander over the Midwest
through the middle of the week, until possibly affecting the
local area late next week.
Some shortwave energy will approach from the west on Sunday,
and this may touch off some showers, mainly across Delmarva,
late Sunday and Sunday night. High pressure reestablishes itself
on Monday with dry conditions.
Going through the middle of the week, several weak disturbances
may then touch off some showers and thunderstorms Tuesday
through Wednesday.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...A warm front is lifting across the area this morning and
has helped to lower ceilings across much of the area. Also,
showers continue to develop across eastern Pennsylvania as this
front is lifting northward. Once the front lifts north of the
area, VFR conditions expected until showers and thunderstorms
develop this afternoon. These showers and thunderstorms will
move across the terminals from west to east with MVFR or lower
conditions possible. Best timing for thunderstorms at RDG/ABE is
20Z-00Z, TTN/PNE/ILG/PHL is 22Z- 02Z, and MIV/ACY is 00Z-04Z,
although some storms may develop by early afternoon. South to
southwest winds around 5 to 10 knots with higher gusts in
thunderstorms.
Tonight...MVFR or lower conditions expected with showers and
thunderstorms across the terminals. Light southerly winds around
5 knots.
Outlook...
Friday...Mainly VFR. MVFR or lower possible in showers and
thunderstorms in the morning. West winds 10 to 15 kts.
Saturday and Sunday...VFR. West to northwest winds 5 to 10 kts
through the weekend.
Monday...Mainly VFR. North winds 5 to 10 kts becoming west.
&&
.MARINE...
Sub-Small Craft Advisory conditions expected on the area waters
through tonight. South to southwest winds around 10 to 15 knots
with gusts around 20 knots. Seas are expected to be around 2 to
4 feet.
Both winds and seas will be higher in any showers and
thunderstorms that move across the area waters from later this
afternoon through late tonight.
Outlook...
Friday through Monday...Sub-SCA conditions, with winds
generally 10 to 15 kt and seas ranging from 1-3 feet.
Rip Currents...
There is a low risk for the development of dangerous rip
currents today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 2 PM EDT this afternoon through late
tonight for PAZ060>062-070-071-101>106.
NJ...Flash Flood Watch from 2 PM EDT this afternoon through late
tonight for NJZ007>010-012-015>019.
DE...Flash Flood Watch from 2 PM EDT this afternoon through late
tonight for DEZ001.
MD...Flash Flood Watch from 2 PM EDT this afternoon through late
tonight for MDZ008.
MARINE...None.
&&
Synopsis...MPS
Near Term...Robertson/Meola
Short Term...Meola
Long Term...MPS
Aviation...Robertson/Meola/MPS
Marine...Meola/MPSHazardous weather outlook, Jul 11, 3:45 AM EDT, 10 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 345 AM EDT Thu Jul 11 2019 DEZ001-MDZ008-NJZ007>010-012-015>019-PAZ060>062-070-071-101>106- 120800- New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 345 AM EDT Thu Jul 11 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms are likely later today and tonight. A few storms may also be strong with a threat for gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ012-015-019-020-NJZ001-013-020>023-027-PAZ054-055- 120800- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Western Monmouth-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe- 345 AM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and northeast Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms are likely later today and tonight. A few storms may also be strong with a threat for gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-120800- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 345 AM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Showers and thunderstorms are likely later today and tonight. A few storms may also be strong with a threat for gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-120800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 345 AM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Jul 11, 12:33 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1233 PM EDT Thu Jul 11 2019
DEZ001-MDZ008-012-PAZ060-101-102-111730-
New Castle-Cecil-Kent-Western Chester-Eastern Chester-Berks-
1233 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...CECIL...SOUTH CENTRAL BERKS AND CHESTER
COUNTIES...
At 1232 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Quarryville to Bay View to near
Newtown. Movement was northeast at 20 mph.
Wind gusts up to 30 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Newark, Middletown, West Chester, Elkton, Havre De Grace, Calvert,
Coatesville, Downingtown, Kennett Square, Chestertown, Birdsboro,
Oxford, Parkesburg, North East, West Grove, Rising Sun, Honey Brook,
Rock Hall, Elverson and Charlestown.
LAT...LON 3926 7622 3929 7617 3932 7618 3942 7600
3952 7598 3955 7609 3972 7623 3973 7610
3987 7599 3995 7600 4004 7593 4011 7594
4014 7588 4022 7600 4039 7583 3998 7561
3945 7571 3912 7625 3917 7628
TIME...MOT...LOC 1632Z 219DEG 19KT 3992 7614 3964 7599 3927 7610
RobertsonSpecial weather statement, Jul 11, 1:23 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
123 PM EDT Thu Jul 11 2019
DEZ001-002-NJZ016-021-PAZ060-070-101>103-111815-
Kent-New Castle-Salem-Cumberland-Western Montgomery-Delaware-Western
Chester-Eastern Chester-Berks-
123 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...
NORTHWESTERN KENT...NORTHWESTERN CUMBERLAND...SALEM...SOUTHEASTERN
BERKS...NORTHWESTERN MONTGOMERY...CHESTER AND DELAWARE COUNTIES...
At 120 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Birdsboro, Pennsylvania to near
Cheswold, Delaware. Movement was northeast at 30 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms. Heavy downpours are likely.
Locations impacted include...
Wilmington, Dover, Newark, Bridgeton, Middletown, West Chester,
Chester, Pottstown, Phoenixville, West Norriton, East Norriton,
Pennsville, Coatesville, Westtown, Smyrna, Carneys Point,
Downingtown, Swarthmore, Elsmere and Kennett Square.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4052 7565 4035 7538 4015 7537 4010 7546
4003 7533 3985 7530 3978 7544 3968 7527
3939 7523 3933 7532 3946 7554 3957 7551
3962 7557 3971 7549 3972 7551 3962 7561
3947 7559 3928 7542 3911 7570 4029 7590
TIME...MOT...LOC 1721Z 224DEG 25KT 4027 7583 3923 7566
IovinoSpecial weather statement, Jul 11, 2:41 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
241 PM EDT Thu Jul 11 2019
NJZ016>018-PAZ070-071-104-111945-
Salem-Camden-Gloucester-Eastern Montgomery-Delaware-Philadelphia-
241 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SALEM...
NORTHWESTERN CAMDEN...GLOUCESTER...SOUTHEASTERN MONTGOMERY...
PHILADELPHIA AND EASTERN DELAWARE COUNTIES...
At 241 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Radnor Township to near Alloway. Movement
was northeast at 25 mph.
Wind gusts up to 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Chester, Deptford, West
Deptford, Glassboro, Lindenwold, Bellmawr, Yeadon, Woodbury, Pitman,
Clayton, Conshohocken, Palmyra, Hatboro, Folcroft, Ambler, Swarthmore
and Paulsboro.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3950 7535 4002 7540 4022 7515 4016 7506
4001 7504 3999 7506 4000 7504 3999 7504
3969 7500
TIME...MOT...LOC 1841Z 221DEG 20KT 4005 7535 3954 7530
IovinoSpecial weather statement, Jul 11, 2:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
244 PM EDT Thu Jul 11 2019
PAZ061-062-102>106-111945-
Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Eastern Chester-Northampton-
244 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY...
SOUTHEASTERN LEHIGH...BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...
At 244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ancient Oaks to Radnor Township.
Movement was northeast at 25 mph.
Wind gusts up to 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Allentown, Easton, Bethlehem, Norristown, Lansdale, West Norriton,
Forks, East Norriton, Emmaus, Quakertown, Perkasie, Doylestown,
Byram, Wilson, Conshohocken, Souderton, Bedminster, Ambler,
Hellertown and Nazareth.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4083 7519 4077 7517 4068 7520 4068 7517
4065 7520 4057 7519 4057 7510 4029 7501
4004 7534 4006 7536 4002 7542 4043 7555
4045 7553 4047 7556 4056 7559
TIME...MOT...LOC 1844Z 223DEG 22KT 4054 7554 4003 7539
IovinoThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:44 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 18 hr |
| Jul 11, 1:23 PM EDT | Special Weather Statement | PHI | Salem | 52 min |
| Jul 11, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 61 min |
| Jul 11, 1:47 PM EDT | Special Marine Warning | PHI | 28 min | |
| Jul 11, 2:41 PM EDT | Special Weather Statement | PHI | Gloucester | 64 min |
| Jul 11, 3:13 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 11, 3:33 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 11, 5:33 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Jul 11, 6:04 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jul 11, 6:14 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 61 min |
| Jul 11, 6:15 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 4 hr |
| Jul 11, 6:17 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| Jul 11, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 62 min |
| Jul 11, 7:22 PM EDT | Tornado Warning | PHI | Burlington | 23 min |
| Jul 11, 7:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 7 hr |
| Jul 11, 7:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 61 min |
| Jul 11, 12:33 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jul 11, 2:50 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 11, 3:00 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 8 hr |
| Jul 11, 3:45 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 4 hr |
| Jul 11, 4:45 PM EDT | Flash Flood Warning | PHI | Berks, Montgomery | 4 hr |
| Jul 11, 5:12 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 11, 5:20 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Montgomery | 4 hr |
| Jul 11, 6:28 PM EDT | River Flood Warning | PHI | Montgomery | 22 hr |
| Jul 11, 6:57 PM EDT | River Flood Warning | PHI | Montgomery | 12 hr |
| Jul 11, 7:03 PM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 26 hr |
| Jul 11, 7:19 PM EDT | River Flood Warning | PHI | Chester | 7 hr |
| Jul 11, 7:47 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 3 hr |
| Jul 11, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 61 min |
| Jul 11, 6:39 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
| Jul 11, 3:37 PM EDT | Special Weather Statement | PHI | Cecil | 53 min |
| Jul 11, 4:55 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 65 min |
| Jul 11, 5:45 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 11, 7:36 PM EDT | Special Weather Statement | PHI | Caroline | 54 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.